# SDR FDEA201002050339

- Difficulty date: February 5, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 65249661
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHORD ANGLE, RT WING FALSE SPAR AT NR 8 SPOILER ACTUATOR ATTACH FITTING.  REMOVED DAMAGE BY CUTTING OUT WEB AND CHORD IAW FED EX B727 DRAWING NUMBER   SR27-57-038 REV C. FABRICATED 2 REPAIR ANGLES, LOWER CHORD,  DOUBLER , STRAP, WEB, & 2 RADIUS FILLERS IAW DRAWING NUMBER SR27-57-038 REV C. INSTALLED RADIUS FILLERS, CHORD, SPLICE   ANGLES, DOUBLER, STRAP AND WEB IAW DRAWING NUMBER SR27-57-038 REV C.
